# SDR DHL2003805595

- Difficulty date: August 30, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5656352505
- Condition: Delaminated
- Location: Fuselage
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSELAGE PANEL NR 736 INTERNAL SKIN DELAMINATED STA 1040.000 - STA 1060.000.  REMOVED AND REPLACED LEFT LOWER FUSELAGE PANEL NR 736 IAW SRM 51-3-0 PG 1.
